Follow
Mohammad W. Alomari
Mohammad W. Alomari
Full Professor of Mathematics, Jadara University
Verified email at jadara.edu.jo - Homepage
Title
Cited by
Cited by
Year
Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense
M Alomari, M Darus, SS Dragomir, P Cerone
Applied mathematics letters 23 (9), 1071-1076, 2010
3022010
New inequalities of Simpson's type for s-convex functions with applications
M Alomari, M Darus, SS Dragomir
Research report collection 12 (4), 2009
2272009
The Hadamard’s inequality for s-convex function of 2-variables on the co-ordinates
M Alomari, M Darus
Int. J. Math. Anal 2 (13), 629-638, 2008
1882008
Refinements of Hadamard-type inequalities for quasi-convex functions with applications to trapezoidal formula and to special means
M Alomari, M Darus, US Kirmaci
Computers & mathematics with applications 59 (1), 225-232, 2010
1872010
Inequalities of Hermite-Hadamard's type for functions whose derivatives absolute values are quasi-convex
M Alomari, M Darus, SS Dragomir
Research report collection 12 (Supp), 2009
1742009
On the Hadamard's inequality for log-convex functions on the coordinates
M Alomari, M Darus
Journal of Inequalities and Applications 2009, 1-13, 2009
1482009
Some inequalities of Hermite-Hadamard type for s-convex functions
MW Alomari, M Darus, US Kirmaci
Acta Mathematica Scientia 31 (4), 1643-1652, 2011
1462011
Hadamard-type inequalities for product two convex functions on the co-ordinates
MA Latif, M Alomari
International Mathematical Forum 4 (47), 2327-2338, 2009
1322009
Some Ostrowski type inequalities for quasi-convex functions with applications to special means
M Alomari, M Darus
RGMIA Res. Rep. Coll 13 (2), 6, 2010
1252010
On Hadamard-type inequalities for h-convex functions on the co-ordinates
MA Latif, M Alomari
Int. J. of Math. Analysis 3 (33), 1645-1656, 2009
1242009
Hadamard-type inequalities for s-convex functions
M Alomari, M Darus
Int. Math. Forum 3 (40), 1965-1975, 2008
982008
Integral inequalities via several kinds of convexity
ME Özdemir, E Set, M Alomari
Creat. Math. Inform 20 (1), 62-73, 2011
892011
Co-ordinated s-convex function in the first sense with some Hadamard-type inequalities
M Alomari, M Darus
Int. J. Contemp. Math. Sci 3 (32), 1557-1567, 2008
832008
On some inequalities of Simpson-type via quasi-convex functions and applications
M Alomari, M Darus
Tran. J. Math. Mech 2 (1), 15-24, 2010
592010
A companion of Dragomir's generalization of Ostrowski's inequality and applications in numerical integration
MW Alomari
Ukrains’ kyi Matematychnyi Zhurnal 64 (4), 435-450, 2012
562012
Two inequalities of Simpson type for quasi-convex functions and applications
M Alomari, S Hussain
Appl. Math. E-Notes 11, 110-117, 2011
512011
Generalized double-integral Ostrowski type inequalities on time scales
S Hussain, MA Latif, M Alomari
Applied Mathematics Letters 24 (8), 1461-1467, 2011
472011
A companion of Ostrowski's inequality for mappings whose first derivatives are bounded and applications in numerical integration
MW Alomari
Kragujevac Journal of Mathematics 36 (38), 77-82, 2012
452012
A companion of Ostrowski’s inequality with applications
MW Alomari
Transylv. J. Math. Mech 3 (1), 9-14, 2011
452011
A generalization of weighted companion of Ostrowski integral inequality for mappings of bounded variation
MW Alomari
International Journal of Nonlinear Sciences and Numerical Simulation 21 (7-8 …, 2020
39*2020
The system can't perform the operation now. Try again later.
Articles 1–20